MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD TRUGUIDE DISPOSABLE COAXIAL BIOPSY NEEDLES; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD TRUGUIDE DISPOSABLE COAXIAL BIOPSY NEEDLES; BIOPSY INSTRUMENT
Model Number C1816A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that during a biopsy, the introducer needle allegedly broke inside the patient.It was further reported that a cut down was required to remove the broken piece of device.The current patient status is unknown.

Brand Name
BARD TRUGUIDE DISPOSABLE COAXIAL BIOPSY NEEDLES
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9572244
Report Number2020394-2019-05915
Device Sequence Number14206297
Product Code FCG
UDI-Device Identifier00801741085031
UDI-Public(01)00801741085031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC1816A
Device Catalogue NumberC1816A
Device Lot NumberREDT3095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;